Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 63, NWS Charleston, SC

June 22, 20195 counties in South Carolina; Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2019, 4:12 PM EDT for 5 counties in South Carolina; Screven County, Georgia. It was in force for 63 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 4:12 PM EDT (20:12 UTC)
Expired
Jun 22, 2019, 5:15 PM EDT
In force
63 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Screven County, GA, Allendale County, SC, Beaufort County, SC, Colleton County, SC, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 13 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:19 PM EDTTSTM WND DMG2 E Lena, SCTHE 911 CENTER REPORTED A TREE THAT HAD FALLEN ONTO A VEHICLE NEAR SAVANNAH HWY AND BROWNING GATE RD. TIME IS ESTIMATED BY RADAR.
Jun 22, 4:22 PM EDTTSTM WND DMG2 Ese Lena, SCSCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF HIGHWAY 601 AND HIGHWAY 3. TIME ESTIMATED FROM RADAR DATA.
Jun 22, 4:24 PM EDTTSTM WND DMG1 N Scotia, SCSCHP REPORTED A TREE DOWN NEAR HIGHWAY 321. TIME ESTIMATED FROM RADAR DATA.
Jun 22, 4:46 PM EDTTSTM WND DMG3 S Almeda, SCSCHP REPORTED TREES DOWN NEAR THE INTERSECTION OF POCOTALIGO ROAD AND EARLY BRANCH, ABE TRAIL AND HIGHWAY 3, AND TWO SISTERS FERRY ROAD AND MOUNT CARMEL ROAD. TIME ESTIMATED FROM RADAR DATA.
Jun 22, 4:46 PM EDTTSTM WND DMGCoosawhatchie, SCSCHP REPORTED A TREE DOWN. TIME ESTIMATED FROM RADAR DATA.
Jun 22, 4:49 PM EDTTSTM WND DMG1 Ene Pocotaligo, SCA 911 CENTER REPORTED A TREE DOWN ON CASTLE HALL RD AND HWY 17. TIME IS ESTIMATED BY RADAR.
Jun 22, 4:49 PM EDTTSTM WND DMG1 Ene Pocotaligo, SCA 911 CENTER REPORTED A TREE DOWN ON CASTLE HALL RD AND OLD SHELDON CHURCH ROAD. TIME IS ESTIMATED BY RADAR.
Jun 22, 4:57 PM EDTTSTM WND DMG1 Nnw Dale, SCA TREE WAS REPORTED DOWN BY THE BEAUFORT COUNTY 911 CENTER ON WIMBEE LANDING ROAD AND KINLOCH RD. TIME IS ESTIMATED BY RADAR.
Jun 22, 4:57 PM EDTTSTM WND DMG1 Nnw Dale, SCA TREE WAS REPORTED DOWN BY THE BEAUFORT COUNTY 911 CENTER. TIME IS ESTIMATED BY RADAR.
Jun 22, 5:02 PM EDTTSTM WND DMG3 Ene Yemassee, SCSCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF LOWCOUNTRY HIGHWAY AND HENDERSONVILLE HIGHWAY. TIME ESTIMATED FROM REPORT AND FROM RADAR DATA.
Jun 22, 5:07 PM EDTTSTM WND DMG4 Ssw White Hall, SCA TREE WAS REPORTED DOWN ON RIVER ROAD BY A 911 CENTER. TIME IS ESTIMATED BY RADAR.
Jun 22, 5:09 PM EDTTSTM WND DMG4 Ne Gardens Corner, SCA TREE WAS REPORTED DOWN AT RIVER ROAD AND CHARLESTON HWY BY THE BEAUFORT COUNTY 911 CENTER. TIME IS ESTIMATED BY RADAR.
Jun 22, 5:14 PM EDTTSTM WND DMG3 Ne Gardens Corner, SCA TREE WAS REPORTED DOWN BY THE BEAUFORT COUNTY 911 CENTER AT JENKINS RD AND CHARLESTON HWY. TIME IS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS52 KCHS 222012
SVRCHS
GAC251-SCC005-013-029-049-053-222115-
/O.NEW.KCHS.SV.W.0063.190622T2012Z-190622T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
412 PM EDT Sat Jun 22 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Beaufort County in southeastern South Carolina...
  Hampton County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...
  Jasper County in southeastern South Carolina...

* Until 515 PM EDT.

* At 412 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles west of Lake Warren State Park to 9 miles
  northwest of Ridgeland, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Beaufort, Ridgeland, Hampton, Yemassee, Lake Warren State Park,
  Clarendon, Varnville and Estill.

This warning includes I-95 in South Carolina between mile markers 22
and 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3287 8168 3300 8089 3252 8054 3248 8082
      3251 8084 3249 8086 3243 8121 3246 8119
      3252 8123 3253 8127 3256 8128 3259 8140
      3270 8149
TIME...MOT...LOC 2012Z 275DEG 34KT 3284 8132 3256 8112 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
080 
WWUS52 KCHS 222026
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
426 PM EDT Sat Jun 22 2019

GAC251-SCC005-013-029-049-053-222115-
/O.CON.KCHS.SV.W.0063.000000T0000Z-190622T2115Z/
Screven GA-Beaufort SC-Hampton SC-Colleton SC-Allendale SC-Jasper SC-
426 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SCREVEN...BEAUFORT...HAMPTON...COLLETON...ALLENDALE AND JASPER
COUNTIES...

At 425 PM EDT, severe thunderstorms were located along a line
extending from 9 miles west of Lake Warren State Park to 8 miles
northwest of Ridgeland, moving east at 15 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Ridgeland, Hampton, Yemassee, Lake Warren State Park, Varnville,
Estill, Brunson and Gifford.

This warning includes I-95 in South Carolina between mile markers 24
and 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3252 8054 3250 8111 3289 8154 3300 8089
TIME...MOT...LOC 2025Z 260DEG 12KT 3285 8134 3258 8108 

HAIL...0.75IN
WIND...70MPH
 
$$
389 
WWUS52 KCHS 222041
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
441 PM EDT Sat Jun 22 2019

GAC251-SCC005-013-029-049-053-222115-
/O.CON.KCHS.SV.W.0063.000000T0000Z-190622T2115Z/
Screven GA-Beaufort SC-Hampton SC-Colleton SC-Allendale SC-Jasper SC-
441 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SCREVEN...BEAUFORT...HAMPTON...COLLETON...ALLENDALE AND JASPER
COUNTIES...

At 440 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Lake Warren State Park to 9 miles
southeast of Yemassee, moving east at 30 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. This line of storms has a history of 
         producing wind damage.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Ridgeland, Hampton, Yemassee, Lake Warren State Park, Varnville,
Estill, Brunson and Gifford.

This warning includes I-95 in South Carolina between mile markers 24
and 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3252 8054 3250 8111 3289 8154 3300 8089
TIME...MOT...LOC 2040Z 274DEG 27KT 3284 8132 3257 8078 

HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 22, 3:54 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
354 PM EDT Sat Jun 22 2019

.SYNOPSIS...
A stationary front will remain across the region through this
weekend. High pressure is expected to build over the Southeast
early next week. A cold front is forecast to slowly move across
the Coastal Plain Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 350 PM: Latest visible satellite indicated deep
convection developing over SE GA with very limited cumulus
developing over the SC Lowcountry. Recent sfc observations
indicate that temperatures generally ranged in the mid 90s
across the region, with dewpoints in the mid to upper 70s common
across SE GA and the southern portions of the SC Lowcountry.
Recent SPC mesoscale analysis indicated that most of the SC
counties remained under 25-75 J/kg of CIN. Near term guidance
shows the llvl CIN eroding over the next 1 to 2 hours.
Thunderstorms, severe thunderstorms, across SE GA will continue
to develop into this evening given CAPE in excess of 5000 J/kg
and DCAPE greater than 1000 J/kg. The arrival of outflows and
increase destabilization should result in rapid develop across
the SC Lowcountry later this afternoon. Severe thunderstorms,
capable of damaging wind gusts and hail, should continue over
the region through 9 PM, highlighted with Severe Thunderstorm
Watch 424. In addition, a Heat Advisory will remain in effect
until 6 PM, cooled by thunderstorm cold pools. Scattered to
isolated thunderstorms are forecast to continue across the
region tonight. Low temperatures should range in the low to mid
70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
The active northwest flow convective pattern will likely persist
through Sunday evening as a series of shortwaves drop southeast
through the area. The warmest temps will be across southeast GA
and far southern SC where the combination of low/mid 70s
dewpoints will produce robust instability. Model soundings
indicate potentially less mid-level dry air than Saturday but
there will still be the potential for some severe thunderstorms.
The best chance will be across southeast GA where the greatest
instability exists but with the stronger shortwave energy moving
out of SC we could also see some strong/severe storms moving
through southern SC at some point Sunday. Also, heat index
values could top 105F for a few hours along the GA coast.

Considerable mid-level subsidence is anticipated on Monday as
the shortwave ridge axis shifts overhead and spreads widespread
NVA over the area. We maintained a slight chance for showers and
tstms mainly to account for possible sea breeze convection in
the afternoon. Highs in the mid to upper 90s and moderate
dewpoints could produce 105-108F heat indices along a corridor
near the coast in SC/GA where the afternoon dewpoints are less
likely to mix out.

Slightly better convective coverage is anticipated on Tuesday
as the upper ridge begins to break down. Another hot day is in
store with highs in the mid to upper 90s and heat indices
100-105F.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A stationary front or weak inland trough will prevail across the
Southeast. This will bring our area the typical afternoon/evening
showers and thunderstorms. Based on the latest information, it
appears that the greatest risk for thunderstorms will occur
between 21Z to 1Z, greater chance at KSAV. Until then,
expecting gusty WNW winds from late morning through this
afternoon.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The primary concern will be the timing and placement of
afternoon and evening thunderstorms. Based on the latest
satellite trends and CAMs, it appears that KSAV will see a TSRA
with gusty winds by 20Z. KCHS should see the greatest coverage
between 22Z and 2Z, highlighted with a TEMPO. The convection is
expected to push over the Atlantic by mid-evening. A second
round of thunderstorms could approach KCHS during the mid to
late evening, however, the passage of the activity is less
certain. I will keep VCSH in the TAFs through the rest of the
evening.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms.

&&

.MARINE...
A stationary front will remain over the marine zones through
tonight. Thunderstorms sourced over land will push east across the
adjacent waters tonight, likely producing gusty winds, hail, and
cloud-to-water lightning. Between the storms, winds will favor a SW
direction between 10 to 15 kts. Wave heights are forecast to range
between 2-3 feet.

A stationary front draped over the waters will dissipate by
Monday as Atlantic high pressure rebuilds. Another front will
approach the waters mid to late next week. Winds/seas will
remain below advisory thresholds during the period.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ099>101-
     114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ042>044-
     047>052.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...JRL
LONG TERM...
AVIATION...JRL/NED
MARINE...JRL/NED
Hazardous weather outlook, Jun 22, 3:14 PM EDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
314 PM EDT Sat Jun 22 2019

GAZ099>101-114>119-137>141-SCZ042>044-047>052-231915-
Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-
Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-
Inland McIntosh-Coastal McIntosh-Hampton-Inland Colleton-Dorchester-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
314 PM EDT Sat Jun 22 2019

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: Scattered thunderstorms will develop over the
region Sunday afternoon and evening. A few of these thunderstorms may
produce damaging wind gusts and hail.

Excessive Heat: The combination of hot temperatures and moderate
humidity could produce afternoon heat index values around 105 degrees
across southeast South Carolina and southeast Georgia Sunday,
Monday, and Tuesday. Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ087-088-SCZ040-045-231915-
Jenkins-Screven-Allendale-Inland Berkeley-
314 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: Scattered thunderstorms will develop over the
region Sunday afternoon and evening. A few of these thunderstorms may
produce damaging wind gusts and hail.

Excessive Heat: The combination of hot temperatures and moderate
humidity could produce afternoon heat index values around 105 degrees
across southeast South Carolina and southeast Georgia Sunday,
Monday, and Tuesday. Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-352-354-374-231915-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
314 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jun 22, 10:46 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
1046 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND GST     BERKELEY COUNTY AIRPORT 33.19N  80.04W
06/22/2019  M41 MPH          BERKELEY           SC   AWOS

            A 45 MPH WIND GUST WAS REPORTED AT MONCKS CORNER.

&&

CORRECTED EVENT TIME

EVENT NUMBER CHS1900661

BRM
Local storm report, Jun 22, 10:50 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1050 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND GST     1 E SULLIVANS ISLAND    32.77N  79.82W
06/22/2019  M45 MPH          CHARLESTON         SC   MESONET

            A 45 MPH WIND GUST WAS MEASURED AT SULLIVANS ISLAND BY
            WEATHERFLOW.

&&

EVENT NUMBER CHS1900662

BRM
Local storm report, Jun 22, 10:58 AM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     1 SE RIDGEVILLE         33.09N  80.31W
06/22/2019                   DORCHESTER         SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF MILL
            STREET AND CARTER ROAD. TIME ESTIMATED FROM RADAR DATA.

&&

EVENT NUMBER CHS1900663

NED
Local storm report, Jun 22, 11:39 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON SC
1139 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     TSTM WND DMG     2 S EADYTOWN            33.38N  80.14W
06/22/2019                   BERKELEY           SC   SOCIAL MEDIA

            TREE AND POWERLINES DOWN ON RUSTY'S WAY ROAD. TIME
            ESTIMATED FROM RADAR DATA.

0530 AM     TSTM WND DMG     2 E RIDGEVILLE          33.10N  80.28W
06/22/2019                   DORCHESTER         SC   LAW ENFORCEMENT

            SCHP REPORTED TREE DOWN AT THE INTERECTION OF US78 AND
            WATER WHEEL ROAD. TIME ESTIMATED BY RADAR.

0530 AM     TSTM WND DMG     1 SE RIDGEVILLE         33.09N  80.31W
06/22/2019                   DORCHESTER         SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF MILL
            STREET AND CARTER ROAD. TIME ESTIMATED FROM RADAR DATA.

0531 AM     TSTM WND DMG     1 WNW HARLEYVILLE       33.22N  80.47W
06/22/2019                   DORCHESTER         SC   LAW ENFORCEMENT

            TREE REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 178
            AND BRYANT ROAD. TIME ESTIMATED FROM RADAR DATA.

0531 AM     TSTM WND DMG     CROCKETVILLE            32.92N  81.08W
06/22/2019                   HAMPTON            SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN AT HIGHWAY 601 AND SANDY RUN
            RD. TIME ESTIMATED BY RADAR.

0544 AM     TSTM WND DMG     1 W SCOTIA              32.68N  81.26W
06/22/2019                   HAMPTON            SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
            DALEY ROAD AND OLD ORANGEBURG ROAD. TIME ESTIMATED FROM
            RADAR DATA.

0545 AM     TSTM WND DMG     2 SSW SUMMERVILLE       33.00N  80.19W
06/22/2019                   DORCHESTER         SC   SOCIAL MEDIA

            THE TOP OF A TREE FELL ONTO THE YARD OF A HOME NEAR THE
            INTERSECTION OF SIMMONS AVENUE AND PRESIDENTS CIRCLE.

0546 AM     TSTM WND DMG     FURMAN                  32.68N  81.19W
06/22/2019                   HAMPTON            SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
            SCOTIA-FURMAN HIGHWAY AND IRVING STREET. TIME DETERMINE
            FROM RADAR DATA.

0549 AM     HAIL             3 SSW BONNEAU           33.26N  79.98W
06/22/2019  E0.88 INCH       BERKELEY           SC   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED NICKEL-SIZE HAIL AND
            ESTIMATED WINDS 60 MPH OR GREATER.

0555 AM     TSTM WND GST     BERKELEY COUNTY AIRPORT 33.19N  80.04W
06/22/2019  M41 MPH          BERKELEY           SC   AWOS

            A 45 MPH WIND GUST WAS REPORTED AT MONCKS CORNER.

0557 AM     TSTM WND DMG     1 ESE COLLEGE PARK      33.01N  80.08W
06/22/2019                   BERKELEY           SC   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED A LARGE BRANCH DOWN
            APPROXIMATELY 1 FOOT IN DIAMETER NEAR STRATFORD HIGH
            SCHOOL. ALSO REPORTED TREE DAMAGE IN THE NEARBY FOREST.
            TIME ESTIMATED BY RADAR.

0602 AM     TSTM WND DMG     6 ESE CAINHOY           32.89N  79.73W
06/22/2019                   CHARLESTON         SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
            CHANDLER ROAD AND HIGHWAY 17. TIME ESTIMATED FROM RADAR
            DATA.

0605 AM     TSTM WND GST     CHARLESTON AIRPORT      32.90N  80.04W
06/22/2019  M51 MPH          CHARLESTON         SC   ASOS

            A 51 MPH WIND GUST WAS REPORTED AT THE CHARLESTON
            INTERNATIONAL AIRPORT.

0610 AM     TSTM WND DMG     2 N NORTH CHARLESTON    32.89N  79.98W
06/22/2019                   CHARLESTON         SC   TRAINED SPOTTER

            TREE REPORTED DOWN IN A CHURCH PARKING LOT AT THE
            INTERSECTION OF NORTH RHETT AVENUE AND BRADDOCK AVENUE.
            TIME ESTIMATED FROM RADAR DATA.

0615 AM     HAIL             3 SE STILLWELL          32.35N  81.22W
06/22/2019  E1.25 INCH       EFFINGHAM          GA   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED HALF-DOLLAR SIZE HAIL.

0615 AM     TSTM WND GST     2 ESE CHARLESTON        32.77N  79.91W
06/22/2019  E52 MPH          AMZ330             SC   SOCIAL MEDIA

            A SOCIAL MEDIA POST RELAYED A WIND GUST REPORT OF 52
            MPH IN THE CHARLESTON HARBOR.

0615 AM     TSTM WND GST     1 E SULLIVANS ISLAND    32.77N  79.82W
06/22/2019  M45 MPH          CHARLESTON         SC   MESONET

            A 45 MPH WIND GUST WAS MEASURED AT SULLIVANS ISLAND BY
            WEATHERFLOW.

0620 AM     TSTM WND DMG     HARDEEVILLE             32.28N  81.08W
06/22/2019                   JASPER             SC   LAW ENFORCEMENT

            POWER LINES DOWN AT THE INTERSECTION OF MAIN STREET AND
            EPPS AVENUE. TIME ESTIMATED BY RADAR.

0621 AM     TSTM WND GST     4 ESE CHARLESTON        32.75N  79.87W
06/22/2019  M46 MPH          AMZ330             SC   MESONET

            A 46 MPH WIND GUST WAS MEASURED BY WEATHERFLOW AT FORT
            SUMTER.

0627 AM     TSTM WND DMG     7 SW PRITCHARDVILLE     32.16N  81.03W
06/22/2019                   JASPER             SC   PUBLIC

            A TREE LIMB APPROXIMATELY 30 FEET IN LENGTH AND 14
            INCHES IN DIAMETER FELL ONTO A HOUSE LOCATED OFF SOUTH
            OKATIE HWY. SIGNIFICANT ROOF DAMAGE WAS ALSO REPORTED.
            TIME ESTIMATED FROM RADAR DATA.

0710 AM     MARINE TSTM WIND 39 SSE CENTENARY        32.50N  79.10W
06/22/2019  M49 MPH          AMZ370             SC   BUOY

            MEASURED WIND GUST 43 KNOTS.

&&

EVENT NUMBER CHS1900653 CHS1900645 CHS1900663 CHS1900651 CHS1900656
CHS1900648 CHS1900659 CHS1900649 CHS1900642 CHS1900661 CHS1900655
CHS1900650 CHS1900660 CHS1900652 CHS1900644 CHS1900646 CHS1900662
CHS1900647 CHS1900658 CHS1900657 CHS1900654

NED
Local storm report, Jun 22, 12:04 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     MARINE TSTM WIND 7 E FOLLY BEACH         32.66N  79.82W
06/22/2019  U0 MPH           AMZ350             SC   SOCIAL MEDIA

            SOCIAL MEDIA POST FROM LOCAL BOATING GROUP INDICATES
            THAT A 20 FOOT BOAT WAS CAPSIZED BY THE WIND AND WAVES
            ASSOICATED WITH A SQUALL LINE OFF OF MORRIS ISLAND.
            THREE MEN WERE RESCUED BY THE NORTH CHARLESTON FIRE
            DEPARTMENT. TIME ESTIMATED FROM RADAR DATA.

&&

EVENT NUMBER CHS1900664

NED
Local storm report, Jun 22, 3:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
356 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     MARINE TSTM WIND 1 SSW TYBEE ISLAND      31.99N  80.85W
06/22/2019  M55 MPH          CHATHAM            GA   MESONET

            THE WEATHERFLOW AT TYBEE SOUTH REPORTED A WIND GUST OF
            48 KNOTS.

&&

EVENT NUMBER CHS1900665

RAD

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:51 AM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton54 min
Jun 22, 5:11 AM EDTSevere Thunderstorm WarningCHSBerkeley64 min
Jun 22, 5:40 AM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Hampton, Jasper65 min
Jun 22, 6:03 AM EDTSpecial Marine WarningCHS87 min
Jun 22, 6:09 AM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Jasper66 min
Jun 22, 7:30 AM EDTSpecial Marine WarningCHS60 min
Jun 22, 3:40 PM EDTSpecial Marine WarningCHS95 min
Jun 22, 3:59 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 4:32 PM EDTSpecial Weather StatementCHSAllendale28 min
Jun 22, 4:44 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Hampton49 min
Jun 22, 4:51 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Jasper54 min
Jun 22, 4:55 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 5:04 PM EDTSpecial Marine WarningCHS104 min
Jun 22, 5:15 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper27 min
Jun 22, 5:28 PM EDTSpecial Weather StatementCHSColleton32 min
Jun 22, 5:31 PM EDTAreal Flood AdvisoryCHSBeaufort, Charleston, Colleton59 min
Jun 22, 5:31 PM EDTSpecial Marine WarningCHS119 min
Jun 22, 5:40 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton65 min
Jun 22, 6:01 PM EDTSpecial Weather StatementCHSCharleston29 min
Jun 22, 6:04 PM EDTSpecial Marine WarningCHS65 min
Jun 22, 6:19 PM EDTSevere Thunderstorm WarningCHSCharleston56 min
Jun 22, 6:20 PM EDTSpecial Marine WarningCHS115 min
Jun 22, 6:25 PM EDTSpecial Weather StatementCHSBerkeley35 min
Jun 22, 6:44 PM EDTSevere Thunderstorm WarningCHSBerkeley61 min
Jun 22, 7:24 PM EDTSpecial Weather StatementCHSBerkeley36 min
Jun 22, 7:57 PM EDTSpecial Weather StatementCHSGeorgetown33 min
Jun 22, 5:56 AM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Evans, Liberty, Long, Tattnall64 min
Jun 22, 3:06 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven54 min
Jun 22, 3:33 PM EDTSevere Thunderstorm WarningCHSBulloch, Jenkins, Screven57 min
Jun 22, 3:41 PM EDTSevere Thunderstorm WarningCHSLiberty, McIntosh64 min
Jun 22, 4:01 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven29 min
Jun 22, 4:53 PM EDTSpecial Weather StatementCHSLiberty, Long52 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.